MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.35.555

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1996

Hyper-adrenocorticotropinemia in a patient with Addison's disease after treatment with corticosteroids.

Sugiyama K, Kimura M, Abe T, Ikezawa Y, Manaka H, Yamatani K, Tominaga M, Sasaki H, Misawa T

Клинический случайСтатьяПеревод в очереди

Аннотация

A 40-year-old man with Addison's disease due to adrenal tuberculosis retained high levels of adrenocorticotropic hormone (ACTH) after conventional hydrocortisone replacement. Plasma ACTH levels were completely suppressed by usual replacement with hydrocortisone (20 mg at 8:00 and 10 mg at 21:00) but rebounded to abnormally high levels the following morning. Administration of 2 mg or 8 mg of dexamethasone suppressed ACTH and cortisol. Magnetic resonance imaging of the brain showed a low-intensity lesion of the pituitary gland. Pituitary hyperplasia or microadenoma with preserved regulation of ACTH was considered to be the cause of the high plasma ACTH levels. The combination of hydrocortisone and dexamethasone reduced plasma ACTH levels.

Для цитирования: Sugiyama K, Kimura M, Abe T, Ikezawa Y, Manaka H, Yamatani K, Tominaga M, Sasaki H, Misawa T. Hyper-adrenocorticotropinemia in a patient with Addison's disease after treatment with corticosteroids.. Internal medicine (Tokyo, Japan). 1996. DOI: 10.2169/internalmedicine.35.555.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.